# SDR USAA2010040790728

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK BETWEEN BS 1361 TO BS 1067, WL 200, LBL 11.  REPAIRED SEAT TRACK BETWEEN BS 1067 TO BS 1140, WL 200, LBL 11 & BETWEEN BS 1230 TO BS 1250 IAW B767 SRM 53-00-52 & 51-40-04.
